# SDR CALA2011120600780

- Difficulty date: December 2, 2011
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 40,543 hours, 14,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A571016
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 987-1017 LBL 32 HAT SECTION FOUND CORRSION.  CABIN STA 987-1017 LBL 32 HAT SECTION REPLACED AS PER SRM 51-10-02 AND FASTENER AS PER SRM 51-40-02 ATTACH MAINTENANCE WORK SHEET FROM 44.0008 ITEM 1-4 ACCOMPLISHED.
